Economics at your fingertips  

On Discounted Dynamic Programming with Unbounded Returns

Janusz Matkowski () and Andrzej Nowak ()

MPRA Paper from University Library of Munich, Germany

Abstract: In this paper, we apply the idea of $k$-local contraction of \cite{zec, zet} to study discounted stochastic dynamic programming models with unbounded returns. Our main results concern the existence of a unique solution to the Bellman equation and are applied to the theory of stochastic optimal growth. Also a discussion of some subtle issues concerning k-local and global contractions is included.

Keywords: Stochastic dynamic programming; Bellman functional equation; contraction mapping; stochastic optimal growth (search for similar items in EconPapers)
JEL-codes: C61 D90 D91 (search for similar items in EconPapers)
Date: 2008-10-13
New Economics Papers: this item is included in nep-dge
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link) original version (application/pdf)

Related works:
Journal Article: On discounted dynamic programming with unbounded returns (2011) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this paper

More papers in MPRA Paper from University Library of Munich, Germany Ludwigstraße 33, D-80539 Munich, Germany. Contact information at EDIRC.
Bibliographic data for series maintained by Joachim Winter ().

Page updated 2023-11-11
Handle: RePEc:pra:mprapa:12215